# SDR REXA2019043010525

- Difficulty date: April 3, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 27,943 hours, 25,720 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 600120258
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE, OUTBOARD ATTACH ANGLE, ON FRONT SPAR IS CRACKED.  REMOVED AND REPLACED ATTACH ANGLE IAW SRM 51-41-02.
